After receiving a Kenalog shot 2months ago in the hip for severe allergies? I have noticed severe bruising has stayed & it getting bigger as well as muscle loss @site given, I could put my fist into it! My Leg & butt cheek kills me contain.. Hip has stayed sore as well as burning sensationfrom hip to toe. My leg then goes to pain & then numb after a few hours to where i can't stand to put weight on that side of the body anymore.. went back, spoke to nurse she said this was all normal??? the imjection was 2 months ago??? She said it would cease after a few more months??? I even told her I take OTC for the pain ??? NORMAL???
Unfortunately the medical community has come to consider this type of reaction normal, but I think that is only because their drug rep has told them this and also because their drug rep buys their loyalty with gifts. This is not normal and the same thing happened to me, but only in my back where I was given a trigger point injection into my SI joint. It looked like a shark took a bite out of my lower back and had all kinds of varicose veins coming out of it. I have since left that doctors practice because the only steroid shot they provided was a kenalog shot and no one should ever have to go through that and be told it's "normal" I have also added to all of my medical records that I am severely allergic to kenalog so no one accidentally gives it to me again. The thing is there are other kinds of steroid products out there, these doctors are only limiting themselves to this brand because of their drug rep or spiffs they are receiving to only carry this one type of steroid injection. Make sure you take a lot of pictures of it because some day soon you will see some class action suit against the company that manufactures it and you and I will get our $1.50 while the lawyers make millions. Good luck!! It actually should return to normal within a little under a years time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Jun 2011 • 1 answer
Updated 29 Nov 2015 • 1 answer
Updated 7 Jul 2017 • 1 answer
Updated 16 Aug 2018 • 1 answer
Updated 1 Apr 2018 • 1 answer